Aceclofenac-induced stevens-johnson syndrome after one single dose: A maiden case report

Saurabh Agarwal, O. Balaji, Navin Patil

Research output: Contribution to journalArticle

Abstract

Drugs are known to cause various adverse drug reactions involving major organ systems. Skin-related adverse reactions are very common and range from a simple rash to life-threatening condition like Stevens-Johnson syndrome. Various drugs are known to cause skin reactions which include antiepileptics, analgesics, antibiotics, and proton-pump inhibitors. Nonsteroidal anti-inflammatory drugs causing life-threatening conditions such as Stevens-Johnson syndrome and toxic epidermal necrolysis are very rare and only few case reports are published. Hence, we report a case of Aceclofenac-induced Stevens-Johnson syndrome after single time administration in a tertiary care hospital in India.

Original languageEnglish
Pages (from-to)1-2
Number of pages2
JournalAsian Journal of Pharmaceutical and Clinical Research
Volume11
Issue number9
DOIs
Publication statusPublished - 01-09-2018

Fingerprint

Stevens-Johnson Syndrome
Pharmaceutical Preparations
Skin
Proton Pump Inhibitors
Tertiary Healthcare
Exanthema
Drug-Related Side Effects and Adverse Reactions
Tertiary Care Centers
Anticonvulsants
Analgesics
India
Anti-Inflammatory Agents
Anti-Bacterial Agents
aceclofenac

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmaceutical Science
  • Pharmacology (medical)

Cite this

@article{83b31a31599b43fcac50558d2fd76ac3,
title = "Aceclofenac-induced stevens-johnson syndrome after one single dose: A maiden case report",
abstract = "Drugs are known to cause various adverse drug reactions involving major organ systems. Skin-related adverse reactions are very common and range from a simple rash to life-threatening condition like Stevens-Johnson syndrome. Various drugs are known to cause skin reactions which include antiepileptics, analgesics, antibiotics, and proton-pump inhibitors. Nonsteroidal anti-inflammatory drugs causing life-threatening conditions such as Stevens-Johnson syndrome and toxic epidermal necrolysis are very rare and only few case reports are published. Hence, we report a case of Aceclofenac-induced Stevens-Johnson syndrome after single time administration in a tertiary care hospital in India.",
author = "Saurabh Agarwal and O. Balaji and Navin Patil",
year = "2018",
month = "9",
day = "1",
doi = "10.22159/ajpcr.2018.v11i9.24067",
language = "English",
volume = "11",
pages = "1--2",
journal = "Asian Journal of Pharmaceutical and Clinical Research",
issn = "0974-2441",
publisher = "Innovare Academics Sciences Pvt. Ltd",
number = "9",

}

Aceclofenac-induced stevens-johnson syndrome after one single dose : A maiden case report. / Agarwal, Saurabh; Balaji, O.; Patil, Navin.

In: Asian Journal of Pharmaceutical and Clinical Research, Vol. 11, No. 9, 01.09.2018, p. 1-2.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Aceclofenac-induced stevens-johnson syndrome after one single dose

T2 - A maiden case report

AU - Agarwal, Saurabh

AU - Balaji, O.

AU - Patil, Navin

PY - 2018/9/1

Y1 - 2018/9/1

N2 - Drugs are known to cause various adverse drug reactions involving major organ systems. Skin-related adverse reactions are very common and range from a simple rash to life-threatening condition like Stevens-Johnson syndrome. Various drugs are known to cause skin reactions which include antiepileptics, analgesics, antibiotics, and proton-pump inhibitors. Nonsteroidal anti-inflammatory drugs causing life-threatening conditions such as Stevens-Johnson syndrome and toxic epidermal necrolysis are very rare and only few case reports are published. Hence, we report a case of Aceclofenac-induced Stevens-Johnson syndrome after single time administration in a tertiary care hospital in India.

AB - Drugs are known to cause various adverse drug reactions involving major organ systems. Skin-related adverse reactions are very common and range from a simple rash to life-threatening condition like Stevens-Johnson syndrome. Various drugs are known to cause skin reactions which include antiepileptics, analgesics, antibiotics, and proton-pump inhibitors. Nonsteroidal anti-inflammatory drugs causing life-threatening conditions such as Stevens-Johnson syndrome and toxic epidermal necrolysis are very rare and only few case reports are published. Hence, we report a case of Aceclofenac-induced Stevens-Johnson syndrome after single time administration in a tertiary care hospital in India.

UR - http://www.scopus.com/inward/record.url?scp=85055056530&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85055056530&partnerID=8YFLogxK

U2 - 10.22159/ajpcr.2018.v11i9.24067

DO - 10.22159/ajpcr.2018.v11i9.24067

M3 - Article

VL - 11

SP - 1

EP - 2

JO - Asian Journal of Pharmaceutical and Clinical Research

JF - Asian Journal of Pharmaceutical and Clinical Research

SN - 0974-2441

IS - 9

ER -